# SDR CALA0400248

- Difficulty date: March 15, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 18,129 hours, 2,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND 2 DENTS IN FUSELAGE SKIN AT BS 676, STRINGER 22L-28L.  REPAIRED IAW SRM 53-00-01, REPAIR 7 AND ECRA 5330-01394.
